# SDR 2003FA0001265

- Difficulty date: November 11, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N202HC
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820036
- Engine: Pwa PT6*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 40336000
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE EVENT, 2 INSPECTION IT WAS DISCOVERED THE NOSE LANDING GEAR UPPER RT SIDE DRAG BRACE RETRACTION LUG ATTACH POINT EXHIBITED A CRACK INDICATION.  THE CRACK INDICATION WAS DISCOVERED USING (FPI).  REMOVAL OF THE NLG UPPER RT SIDE DRAG BRACE IS RECOMMENDED TO FACILITATE THE INSPECTION.  NUMEROUS CRACK INDICATIONS HAVE BEEN DETECTED ON ALL MODELS OF AC.
